The Pill Watch

mags_
Badges: 1
Rep:
?
#1
Report Thread starter 4 weeks ago
#1
I've been on Rigevidon for nearly four weeks and I've started to get cramping in my lower abdomen at night time. I've not had a period at all for almost two years due to the rod I had removed. Is the cramping normal?
Thanks!
0
reply
DrawTheLine
Badges: 22
Rep:
?
#2
Report 4 weeks ago
#2
(Original post by mags_)
I've been on Rigevidon for nearly four weeks and I've started to get cramping in my lower abdomen at night time. I've not had a period at all for almost two years due to the rod I had removed. Is the cramping normal?
Thanks!
It can take 3 months for your body to get used to the pill, so it sounds normal. If the pain becomes severe then you should get medical help.
2
reply
X

Quick Reply

Attached files
Write a reply...
Reply
new posts

All the exam results help you need

1,796

people online now

225,530

students helped last year
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

How are you feeling about GCSE Results Day?

Hopeful (214)
12.73%
Excited (151)
8.98%
Worried (303)
18.02%
Terrified (376)
22.37%
Meh (158)
9.4%
Confused (37)
2.2%
Putting on a brave face (230)
13.68%
Impatient (212)
12.61%

Watched Threads

View All